30 Dec 2012
Hi, sorry no one has got back to you until now! In case you still need the information, i have copied and pasted a couple of paragraphs and a list of medications that could result in AF symptoms...
"The following drugs, medications, substances or toxins are some of the possible causes of Atrial fibrillation as a symptom.
This list is incomplete and various other drugs or substances may cause your symptoms (see Atrial fibrillation). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments".
Mebentyl tablets and syrup
I hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
... constant atrial fib, at least every 4 or 5 days. Blood pressure drops to 80/55 and it last for at least 24 hours. I'm really tired of this.
3 answers • 14 Aug 2009
Prevention of Thromboembolism in Atrial Fibrillation - My father had several stroke 4 years ago and?
... has been on coumadin ever since. He gets headaches and has severe dizziness. He has decided he will no longer take this medication. Are there any ...
1 answer • 6 Dec 2009
1 answer • 10 Dec 2013
I have atrial fibrillation, i take emconcor (BISOPROLOL). But about 2or 3 times in year i get atrial fibrillation attack. Could Vernakalant help whit ...
0 answers • 12 days ago